# SDR SWIA202053767

- Difficulty date: October 15, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EDGES OF FORWARD NUT CLIP HOLE ON FORWARD SERVICE DOOR LOWER SILL.  C-CHECK RO 10/31/2020.  REMOVED AND REPLACED FWD SERVICE DOOR LOWER SILL (THRESHOLD BEAM) WITH NEW PART FROM FACTORY.  NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF EMB175 SRM.  ACTION ITEMS WITHIN CONTINUATION CARDS FOR ALL WORK ACCOMPLISHED.
